Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Trying to conceive, 2 missed periods but HPT negative. Pain in lower abdomen. Why ?

I am Gauri ,I am trying to concieve from last six months,I had two missed periods in the month of sept and oct and till oct 15 my UPT test was negative ,before that I had done three UPT tests which were negative,Doctor prescribed Sysron tablet.I had periods and today is sixth day and I have slight pain in my lower abdomen on right hand side,I cannot understand why is it?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. I'm sorry you're having difficulties conceiving. Your two missed periods in September and October, along with multiple negative pregnancy tests, indicate that you haven't been ovulating normally. When you don't ovulate, the lining of your uterus continues to thicken under the influence of estrogen, which is a hormone your body normally makes during each menstrual cycle. If this isn't addressed, it can lead to problems. Your doctor prescribed Sysron to "withdraw" your uterus from the estrogen, and it sounds like the medication worked as it should have.
The pain you feel in your lower abdomen could be an indication of a problem that is interfering with your monthly cycles, such as an ovarian cyst or endometriosis. These issues will need to be addressed by your physician, and I suggest you return to him or her to discuss the next step in your evaluation.
I hope things settle down soon!
Answered: Fri, 2 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor